# SDR USAA051206

- Difficulty date: October 13, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N627AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 37,014 hours, 37,014 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 310-324
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 310 - 324, RBL 62, R1 DOOR AREA; NO LEVEL OR TASK.  REPLACED CREASE BEAM WITH NEW FABRICATED BEAM ASSY PER SRM 53-00-51, FIG 101, 53-30-13.  DEFECT SIZE 6 INCHES LONG X 1.5 INCH WIDE X .040 INCH DEEP.
